# SDR 2006UALA00501

- Difficulty date: March 15, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 787 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER LOBE, STA 787 FRAME IS CRACKED BETWEEN STR 8L & STR 9L.  REMOVED DAMAGE, NDT NO DEFECTS NOTED.  INSTALLED REPAIR REF B737 MM 53-10-84.
